Beijing Institute of Mathematical Sciences and Applications Beijing Institute of Mathematical Sciences and Applications

  • About
    • President
    • Governance
    • Partner Institutions
    • Visit
  • People
    • Management
    • Faculty
    • Postdocs
    • Visiting Scholars
    • Administration
    • Academic Support
  • Research
    • Research Groups
    • Courses
    • Seminars
  • Join Us
    • Faculty
    • Postdocs
    • Students
  • Events
    • Conferences
    • Workshops
    • Forum
  • Life @ BIMSA
    • Accommodation
    • Transportation
    • Facilities
    • Tour
  • News
    • News
    • Announcement
    • Downloads
About
President
Governance
Partner Institutions
Visit
People
Management
Faculty
Postdocs
Visiting Scholars
Administration
Academic Support
Research
Research Groups
Courses
Seminars
Join Us
Faculty
Postdocs
Students
Events
Conferences
Workshops
Forum
Life @ BIMSA
Accommodation
Transportation
Facilities
Tour
News
News
Announcement
Downloads
Qiuzhen College, Tsinghua University
Yau Mathematical Sciences Center, Tsinghua University (YMSC)
Tsinghua Sanya International  Mathematics Forum (TSIMF)
Shanghai Institute for Mathematics and  Interdisciplinary Sciences (SIMIS)
BIMSA > Tarun Dalal

Tarun Dalal

     Postdoc    
Postdoc Tarun  Dalal

Group: Number Theory and Representation Theory

Office: A3-3-102

Email: tarundalal@bimsa.cn

Research Field: Number Theory

CV

Research Interest


  • Modular forms over rationals
  • Modular curves
  • Computational Number theory
  • Drinfeld modular forms

Education Experience


  • 2017 - 2022      Indian Institute of Technology Hyderabad      Mathematics      Ph.D      Thesis title: On the structure of Drinfeld modular forms of level 􀀀0(T), Atkin-Lehner theory, and Congruences      (Supervisor: Dr. Narasimha Kumar)
  • 2015 - 2017      Indian Institute of Technology Hyderabad      Mathematics      M.Sc.
  • 2011 - 2014      University of Kalyani      Mathematics      B.Sc.

Work Experience


  • 2025 -      BIMSA      Postdoc
  • 2023 - 2025      ShanghaiTech University      Postdoc
  • 2023 - 2023      Harish-Chandra Research Institute      Postdoc

Publication


  • [1] F Bars, T Dalal, On the automorphism group of quotient modular curves, Journal of Algebra, 672, 334-378 (2025)
  • [2] F Bars Cortina, T Dalal, Infinitely many cubic points on$X0(N)/⟨wd⟩$withsquare-free, Ramanujan Journal, 67(3), 72 (2025)
  • [3] FB Cortina, T Dalal, The modular automorphisms of quotient modular curves., arXiv (2025)
  • [4] F Bars, T Dalal, The modular automorphisms of quotient modular curves, arXiv (2025)
  • [5] T Dalal, A basis for the space of weakly holomorphic Drinfeld modular forms of level T, Journal of Number Theory, 258, 122-145 (2024)
  • [6] T Dalal, Intermediate modular curves with infinitely many cubic points over ℚ., International Journal of Number Theory, 20(3) (2024)
  • [7] S Krishnamoorthy, T Dalal, On the vanishing of coefficients of $\eta^{26}, arXiv (2024)
  • [8] F Bars, T Dalal, Infinitely many cubic points on$X_0(N)/\langle w_d\rangle$with$N$square-free, arXiv (2024)
  • [9] T Dalal, N Kumar, The structure of Drinfeld modular forms of level Γ0 (T) and applications, Journal of Algebra, 619, 778-798 (2023)
  • [10] T Dalal, N Kumar, On congruences and linear relations for Drinfeld modular forms of level$\Gamma_{0}(T)$, arbitrary type (2023)
  • [11] T Dalal, N Kumar, Notes on Atkin–Lehner theory for Drinfeld modular forms, Bulletin of the Australian Mathematical Society, 108(1), 50-68 (2023)
  • [12] T Dalal, Intermediate modular curves with infinitely many cubic points over$\mathbb{Q}$, arXiv (2023)
  • [13] F Bars, T Dalal, Infinitely many cubic points for$X_0^+(N)$over$\mathbb{Q}$, arXiv (2022)
  • [14] T Dalal, N Kumar, On Congruences and Linear relations for Drinfeld modular forms of level$\Gamma_0(T)$, arbitrary type, arXiv (2021)
  • [15] T Dalal, N Kumar, On mod p congruences for Drinfeld modular forms of level pm, Journal of Number Theory, 228, 253-275 (2021)
  • [16] T Dalal, N Kumar, On non-vanishing of the Fourier coefficients of primitive forms, arXiv (2019)
  • [17] N Kumar, T Dalal, On non-vanishing and sign changes of the Fourier coefficients of Hilbert cusp forms, arXiv (2018)
  • [18] S Saha, Representation Theory of Finite Groups (2017)
  • [19] T DALAL, N KUMAR, On congruences and linear relations for Drinfeld modular forms of level Ā0ðTÞ, arbitrary type

 

Update Time: 2025-08-30 09:00:10


Beijing Institute of Mathematical Sciences and Applications
CONTACT

No. 544, Hefangkou Village Huaibei Town, Huairou District Beijing 101408

北京市怀柔区 河防口村544号
北京雁栖湖应用数学研究院 101408

Tel. 010-60661855 Tel. 010-60661855
Email. administration@bimsa.cn

Copyright © Beijing Institute of Mathematical Sciences and Applications

京ICP备2022029550号-1

京公网安备11011602001060 京公网安备11011602001060